# SDR QXEA200701143

- Difficulty date: July 8, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 18,262 hours, 26,557 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 488 S23-25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - FRAME CLIP BETWEEN STRINGERS 25L AND 23L AT FRAME 488.5 HAS LIGHT SURFACE CORROSION.  REPAIRED IAW SRM 51-20-16, 51-20-36, AND 51-40-11.
